# SDR SWIA201436509

- Difficulty date: February 12, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 25,686 hours, 21,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR FRAME AREA, HAS SMALL GOUGE IN SEAL CONTACT ANGLE AT FWD SIDE, AT UPPER LOCK PIN.  C CHECK REPAIRED IAW REO.
